Could I Be Kidding Myself

1 Replies
BrandiH - October 9

I started Chantix, the stuff to quit smoking last monday (2dpo). Two days later I feel nauseated and exhausted. Anyway I quit taking it Friday (and still haven't smoked if you're wondering) but some of my pregnancy symptoms seem to be doing better. Could it be that I made myself think I am pregnant because of the side effects of Chantix. The two Chantix symptoms are gas and nausea, which I still have, but not nearly as much as last week. I've also been eating way more (side effect of quitting smoking?), Exhausted, constipated, cramps, brown spots and headaches. I could I have made myself have these other symptoms?

 

sarah21 - October 9

Nicotine withdrawal could cause some crazy stuff. It sounds like it is probably responsible for what you're experiencing, but you never know. And congratulations on quitting smoking!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion